MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTATABLE SNARE; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION ROTATABLE SNARE; SNARE, FLEXIBLE
Model Number 6182
Medical Device Problem Codes Failure to Deliver Energy (1211); Detachment of Device or Device Component (2907); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a090402 captures the reportable event of energy generating problem.Imdrf device code a0501 captures the reportable event of cautery pin detached.
 
Event or Problem Description
It was reported to boston scientific corporation that a rotatable snare was used in the colon during an endoscopic colorectal polypectomy procedure performed on (b)(6) 2025.During the procedure, a connection issue with the active cord.When the cord was connected, it immediately detached and could not be used as intended.The procedure was completed with another rotatable snare.There were no patient complications reported as a result of this event.No further information has been obtained despite good faith efforts.
 
Additional Manufacturer Narrative
Block h2 (correction): block h6 (device code) has been updated based on the information that was identified on 24jun2025.Block h6: imdrf device code a0501 captures the reportable event of cautery pin detached.Block h11: the returned rotatable snare was analyzed, the device was returned and, upon visual inspection, showed no visible damage; the cautery pin remained intact.Additionally, continuity and electrical testing were performed, and the device was found to be within specification.No other problems with the device were noted.The reported event of cautery pin detached was not confirmed.Upon analysis, the returned device did not show evidence of either the alleged problems or defects which could have contributed to the event.The device had no visible issues or damage.It was then subjected to continuity and electrical testing and found to be within specification.Additionally, the device was connected to the erbe unit (b)(6), which successfully delivered energy to the rotatable snare, indicating no issues with energy transmission.Therefore, the most probable root cause of this complaint is no problem detected.
 
Event or Problem Description

Brand Name
ROTATABLE SNARE
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22152226
Report Number3005099803-2025-02578
Device Sequence Number8394057
Product Code FDI
UDI-Device Identifier08714729283980
UDI-Public(01)08714729283980(17)280122(10)35686645
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160637
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6182
Device Catalogue Number6182
Device Lot Number0035686645
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2025
Supplement Date Received by Manufacturer06/19/2025
Initial Report FDA Received Date06/05/2025
Supplement Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown